# SDR ASAA1058496

- Difficulty date: November 11, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 13,294 hours, 4,189 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P6527
- Condition: Leaking
- Location: Tail
- Part time: 11,616 hours, 16,597 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MAINT LIGHT ILLUMINATED AFTER PUSHBACK.  PERFORMED FIM TASK 49 95 00 810 801, NO OIL LEAKS FOUND IN DRAINS OIL COOLER OR IN APU COMPT FOUND EVIDENCE OF OIL LEAKING IN EXHAUST PIPE.  REMOVED AND REPLACED APU REF T/C 78349010.
